# SDR SIMA2020041325006

- Difficulty date: March 25, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FWD YOKE LWR FWD FITTING CRACKED-C/A-REMOVED AND INSTALLED SERVICABLE LH FWD YOKE LWR FWD FITTING IAW EO ERS-EM-54MR-698
